| Model Number |
CRPLUS |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker will not request any patient identifying information to be in accordance with regulation (eu) 2016/679 of the european parliament and of the council.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device's bag containing the electrodes were difficult to open, causing a delay in resuscitation.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
The faulty bag was not returned to stryker for evaluation.The root cause was unable to be determined.No resolution from stryker is required as the electrodes were used in the patient case by tearing the bag with scissors.
Event or Problem Description